# SDR AALA201710049015

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 55,959 hours, 9,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101028
- Part serial: D01198
- Condition: Unsecure
- Location: Emergency Lights
- Part time: 7,308 hours, 1,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS EMERGENCY LIGHTS CONTROL PANEL SWITCH RETURN BALL FALLS OUT OF PLACE WITH SWITCH IN THE ON POSITION.  REMOVED AND REPLACED THE CONTROL PANEL IAW MM 33-51-08.  OPS CHECKED GOOD.
